Pacific Journal of Mathematics

On the holomorphy of maps from a complex to a real manifold.

Subhashis Nag

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 191-201.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711111

Mathematical Reviews number (MathSciNet)
MR722750

Zentralblatt MATH identifier
0522.32018

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 32H99: None of the above, but in this section

Citation

Nag, Subhashis. On the holomorphy of maps from a complex to a real manifold. Pacific J. Math. 110 (1984), no. 1, 191--201. https://projecteuclid.org/euclid.pjm/1102711111


Export citation

References

  • [1] A. Dold, lectures on Algebraic Topology, Springer-Verlag, Berlin, New York, 1972.
  • [2] C. J. Earle, Teichmuller theory, in Discrete Groups and Automorphic Functions, (Harvey, ed.), Academic Press, 1977.
  • [3] M. Herve, Several Complex Variables, Local Theory, Oxford University Press, London, New York, 1963 (published for TIFR, Bombay).
  • [4] M. Kuranishi, Deformations of Compact Complex Manifolds, Lecture notes, Univ. of Montreal, Summer 1969.
  • [5] F. Warner, Foundations of Differentiable Manifolds and Lie Groups, Scott Foresman, Glenview, Illinois, 1971.

See also

  • Err : Subhashis Nag. Errata: ``On the holomorphy of maps from a complex to a real manifold''. Pacific Journal of Mathematics volume 120, issue 2, (1985), pp. 493-493.